# SDR VTZA98246

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41100
- Engine: Garrtt TPE3311
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Bridge
- Part number: 3104404
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6503 - LGA-IAD - DURING LANDING, EXPERIENCED A LT ENGINE TQ FLUCTUATION.  A/C DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING AT IAD.  MX CONTROL DISPATCHED.  MX TO THE AIRCRAFT WHERE THE MX PERSONNEL FOUND A DISCREPANCY WITH THE LT ENGINE NR 1 TORQUE BRIDGE.  MX PROGRAMMED THE IEC TO SELECT THE NR 2 TORQUE BRIDGE IAW SB TPE 331-76-7013 AND MM REF CHAP 71.  ENGINE GROUND RUNS WERE COMPLETED SATISFACTORILY.  DURING THE RUNS IT WAS NOTED THAT THE DELTA P/P BPX WAS CAUSING AN ERROR MESSAGE TO THE IEC.  MX REMOVED AND REPLACED THE DELTA P/P TRANSDUCER IAW CHP 76 OF THE MM.  ALL GROUND ENGINE RUNS WERE COMPLETED AND WERE SATISFACTORY.  A/C WAS THEN RELEASED FOR SERVICE.  (M)
